- Editorial Team
Author Guidelines Recommended Reviewer Author, Reviewer & Publisher Responsibilities Ethical & Malpractice Policies Licences, Copyright & Permissions Policies on Conflict of Interest, Human and Animal rights, and Informed Consent Librarian Guidelines Advertising Policy Peer - Review & Publication Policies
Journal of Computational Mathematica, a peer-reviewed open access international journal is aimed at providing a platform for publication of relevant research articles in different areas covering all aspects of mathematical and computational science, such as Differential Equations, Difference Equations, Fluid Dynamics, Mathematical Analysis, Stochastic Processes, Functional Equations, Numerical Analysis, Graph Theory, Mathematical Engineering, Operations Research, Mathematical Biology, Mathematical Computing Technology, Finite Element Methods, Fuzzy Set Theory and Cryptography. This journal will accept original research results and survey articles of exceptional merit with high quality..
Journal of Computational Mathematica is Abstracted and Indexed as follows
Current IssueView All Issues
Vol 4, No 2 (2020): vol 4, Iss 2, 2020
Published December 28, 2020